Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

How can breathlessness be treated while on Warfarin?

DOCTOR OF THE MONTH - Mar 2017
Mar 2017
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 1362 Questions
Question
I am having shortness of breath but I dont wan tto go to the hospital. I have a history of clots but am on Warfarin what can I do?
Fri, 8 Jun 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Bhanu Partap 30 minutes later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello Ma'am,

After going through your medical details, I would like to inform you since you are already on an anticoagulant with a history of a clot, so if the onset of breathlessness is sudden and not settling down then it's highly advisable that you should personally visit an ER.

As it's important to seek medical help to avoid any major consequences later on. Some necessary tests like PT/INR, ECG, Chest X-ray and an Echocardiography will be required to rule out any significant event which can be ongoing or is precipitating.

Please note, my purpose is not to scare you but to make you aware promptly in order to take the appropriate action.

I hope this information will guide you properly.

Kind regards
Dr Bhanu Partap

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor